MathSciNet Relay Station
MathSciNet bibliographic data
MR607109 (82h:32016) 32C05 (32F25)
Faran, James J., V Lewy's curves and chains on real hypersurfaces. Trans. Amer. Math. Soc. 265 (1981), no. 1, 97–109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement